# SDR ASOA201200160

- Difficulty date: January 11, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 28,351 hours, 24,877 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270007
- Part serial: MAL2080
- Condition: Failed
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON CAUTION MESSAGE IN FLIGHT.  EMERGENCY DECLARED.  R & R RT OTBD SPOILERON PCU IAW AMM 27-62-01.  OPS CHECKED GOOD.
